Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 128, NWS St. Louis, MO

July 6, 2013Marion County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 6, 2013, 6:19 PM CDT for Marion County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2013, 6:19 PM CDT (23:19 UTC)
Expired
Jul 6, 2013, 7:00 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Marion County, IL

The radar

The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WUUS53 KLSX 062319
SVRLSX
ILC121-070000-
/O.NEW.KLSX.SV.W.0128.130706T2319Z-130707T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 700 PM CDT

* AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINMUNDY...
  AND MOVING SOUTHWEST AT 5 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...ODIN...ALMA...BRUBAKER...TONTI...SELMAVILLE AND IUKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3857 8871 3859 8910 3883 8907 3883 8870
TIME...MOT...LOC 2318Z 035DEG 3KT 3873 8890

HAIL...1.75IN
WIND...60MPH

$$

GKS
2 follow-up statements
702 
WWUS53 KLSX 062340
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT SAT JUL 6 2013

ILC121-070000-
/O.CON.KLSX.SV.W.0128.000000T0000Z-130707T0000Z/
MARION IL-
640 PM CDT SAT JUL 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL 700 PM CDT...

AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST 
OF KINMUNDY AND NEAR ALMA...AND MOVING SOUTHWEST AT 5 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SALEM...ODIN...IUKA...TONTI AND SELMAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3857 8871 3859 8910 3883 8907 3883 8870
TIME...MOT...LOC 2339Z 035DEG 6KT 3870 8892

HAIL...1.75IN
WIND...60MPH

$$

GKS
110 
WWUS53 KLSX 070001
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT SAT JUL 6 2013

ILC121-070010-
/O.EXP.KLSX.SV.W.0128.000000T0000Z-130707T0000Z/
MARION IL-
701 PM CDT SAT JUL 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN CAN STILL BE 
EXPECTED WITH THIS THUNDERSTORM.  

LAT...LON 3857 8871 3859 8910 3883 8907 3883 8870
TIME...MOT...LOC 2340Z 306DEG 16KT 3870 8892

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:05 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 6, 3:05 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
305 PM CDT SAT JUL 6 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 305 PM CDT SAT JUL 6 2013

OUR PERSISTENT FRIEND THE UPPER LEVEL LO IS CURRENTLY LOCATED OVER
FAR SERN MO NEAR CGI AND IS EXPECTED TO CROSS INTO FAR SRN IL OVER
THE NEXT FEW HOURS.  AS HAS BEEN THE CASE THE PAST FEW DAYS...TSRA
THAT HAS DEVELOPED WITH THE HEATING OF THE DAY HAS BEEN MAINLY THE
RESULT OF FAVORABLE PVA FROM VORT CENTERS OF DECENT STRENGTH (20 OR
MORE) IN AN ENVIRONMENT WITH VIRTUALLY NO SFC BOUNDARIES AND A VERY
WEAK CAP.

THE MOST PERSISTENT STRONG VORT CENTER SHOULD REMAIN NEAR THE UPPER
LO CENTER THRU EARLY-MID EVENING BEFORE EVEN THESE CANNOT GENERATE
CONVECTION...AND THIS WILL MEAN THE LAST OF THE TSRA TO DIE OFF THIS
EVENING WILL PROBABLY BE FAR SERN MO AND SRN IL.

A PERIOD OF DRY WX AREAWIDE SHOULD THEN BE SEEN LATE EVENING AND
MUCH OF OVERNIGHT...UNTIL A SFC WRMFNT CAN APPROACH FROM THE W AND
GET CLOSE ENOUGH TO NERN MO LATE TONIGHT TO GENERATE SOME NEW
SHRA/TSRA.

MIN TEMPS SHOULD BE A BIT HIGHER THAN PERSISTENCE BUT STILL EXPECTED
TO DROP INTO THE 60S SAVE IN STL CITY.

TES

.LONG TERM...(SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 305 PM CDT SAT JUL 6 2013

(SUNDAY)

UPPER LO THAT HAS GIVEN US NUMEROUS TSRA CHCS OVER THE PAST SEVERAL
DAYS WILL FINALLY EXIT THE AREA BUT THAT WILL NOT NECESSARILY MEAN
WE WILL BE RAIN-FREE.  A SFC WRMFNT WILL APPROACH NE-CNTRL MO FROM
THE W AT THE START OF THE PERIOD AND WILL MOVE INTO AN AREA WITH A
FAIRLY WEAK CAP ALOFT ALTHOUGH LIMITED INSTABILITY AS WELL.  HAVE
MAINTAINED THE CHC OF TSRA FOR THIS FEATURE...AND IT APPEARS THE
RAIN CHCS WILL ACTUALLY STRENGTHEN FOR A TIME IN THE MORNING AS THIS
WRMFNT SLOWLY PUSHES EWD ACROSS THE FA.  THE BEST RAIN CHCS WILL BE
ACROSS NERN MO AND W-CNTRL IL BUT WITH ADVECTION VECTORS ALL POINTED
TO THE SE AND S...THERE WILL BE A LO CHC FOR SOME OF THIS TO PUSH
INTO SW IL AND THE STL METRO AREA...BUT WORTH MENTIONING.

CLOUDS AND RAIN CHCS MAY TEMPORARILY HALT THE SLOW WARMING TREND WE
HAVE SEEN THE PAST FEW DAYS...AND SO HAVE SOMETHING MORE ALONG
PERSISTENCE FOR MAX TEMPS...GENERALLY FROM 85-90F.

(SUNDAY NIGHT - TUESDAY)

UPPER LEVEL RIDGE WILL STRENGTHEN AND BUILD INTO THE MID MS VALLEY
DURING THIS TIME AND WILL GIVE US A WARM SECTOR SETUP AT THE SFC
WITH SYNOPTIC FRONTAL BOUNDARIES TO THE N AND NE AND A S-SW FLOW.
SOME OF THE HIGHEST MAX TEMPS OF THE YEAR WILL BE FORECAST MONDAY
AND TUESDAY...BUT WITH THIS YEAR IT IS NOT SAYING TOO MUCH...WITH
LO-MID 90S FOR AMBIENT TEMPS...AND HEAT INDICES FROM 95-100F.

PCPN CHCS WILL BE PRETTY MINIMAL DURING THIS PERIOD...WITH THE BEST
CHCS ACROSS FAR NRN MO AND CNTRL AND ERN IL...OR THE FAR NRN AND
NERN PERIPHERY OF THE FA.

(WEDNESDAY - THURSDAY)

THE UPPER LEVEL RIDGE BREAKS DOWN TO SOME EXTENT OVER OUR AREA AS A
STRONG SHORTWAVE TROF PASSES ACROSS THE WRN GREAT LAKES REGION AND
DIVES SEWD TOWARDS THE MID ATLANTIC.  THIS WILL WEAKEN THE CAP...
ALLOW A SFC CDFNT TO PASS THRU MAINLY WEDNESDAY AFTN-EVNG AND SHOULD
RESULT IN A CHC FOR TSRA AT THAT TIME.  WEAK HI PRES BUILDS IN FOR
THURSDAY AND SHOULD KEEP US DRY.

TEMPS WILL REMAIN VERY WARM WEDNESDAY...BUT PERHAPS NOT QUITE AS
WARM AS ON MONDAY AND TUESDAY...WITH TEMPS SLIDING BACK TO OR JUST
BELOW NORMAL FOR THURSDAY.

(FRIDAY - NEXT SATURDAY)

IT IS THIS PERIOD...AND PERHAPS NOT SURPRISINGLY...THAT THE GUIDANCE
DIVERGES THE MOST.  THE GFS AND ECMWF HAVE COMPLETELY FLIPPED WITH
THE GFS NOW ADVERISING A RE-ASSERTION OF THE UPPER LEVEL RIDGE OVER
OUR AREA WHILE THE ECMWF DELAYS IT WITH AN UPPER LO DEVELOPING OVER
THE OH VALLEY.  THE GFS SEEMS MORE LIKELY GIVEN THE TIME OF YEAR BUT
GIVEN THIS YEAR SO FAR...EVEN ODDITIES LIKE THE ECMWF SEEM
PLAUSIBLE.  FCST MAX TEMPS NEAR NORMAL IS A COMPROMISE BETWEEN A
RETURN OF THE HEAT FROM MONDAY-TUESDAY A LA THE GFS AND A MUCH
COOLER SOLUTION PER THE ECMWF UNTIL A CLEARER SIGNAL IS SEEN.

TES

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1225 PM CDT SAT JUL 6 2013

WIDELY SCATTERED THUNDERSTORMS CONTINUE TO BE A CONCERN THIS
AFTERNOON AS A SLOW MOVING UPPER LEVEL SYSTEM CROSSES THE AREA.
VFR CONDITIONS ARE EXPECTED OUTSIDE OF STORMS...BUT HEAVY RAIN
REDUCING VSBYS TO IFR CONDITIONS...SMALL HAIL...AND GUSTY WINDS TO
AROUND 30-40KTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANY
STORMS THAT DO FORM SHOULD MOSTLY DISSIPATE BY 01-02Z. ANY
LOCATIONS THAT GET RAIN THIS AFTERNOON/EARLY EVENING WILL HAVE A
FOG THREAT TONIGHT AS WELL.

THE LOW LEVEL JET WILL KICK UP LATE TONIGHT ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS...RESULTING IN SCATTERED
SHOWERS AND THUNDERSTORMS IN THE MORNING ACROSS THOSE AREAS. THERE
IS THE POSSIBILITY THAT A FEW SHOWERS OR STORMS COULD DEVELOP AS
FAR SOUTH AS THE STL METRO AREA AND POINTS EAST...BUT STORMS ARE
MUCH MORE LIKELY FURTHER NORTH.

SPECIFICS FOR KSTL...WIDELY SCATTERED THUNDERSTORMS CONTINUE TO
BE A CONCERN THIS AFTERNOON AS A SLOW MOVING UPPER LEVEL SYSTEM
CROSSES THE AREA. HOWEVER...THE MAIN THEAT SHOULD BE EAST OF THE
TERMINAL. VFR CONDITIONS ARE EXPECTED OUTSIDE OF STORMS...BUT
HEAVY RAIN REDUCING VSBYS TO IFR CONDITIONS...SMALL HAIL...AND
GUSTY WINDS TO AROUND 30-40KTS WILL BE POSSIBLE WITH THE STRONGEST
STORMS. ANY STORMS THAT DO FORM SHOULD MOSTLY DISSIPATE BY 01-02Z.

EXPECTING SOME SCATTERED STORMS NORTH OF STL EARLY SUNDAY
MORNING...AND THERE IS A SMALL CHANCE THAT THE STORMS COULD MAKE
IT AS FAR SOUTH AS THE STL METRO AREA. HOWEVER...ANY SHOWERS OR
STORMS IN THE METRO AREA LOOK TO BE PRETTY WEAK SO HAVE LEFT
MENTION OUT OF THE STL TAF FOR NOW.

CARNEY

&&

.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS     71  89  73  94 /  20  30  10  10
QUINCY          67  87  71  91 /  20  40  30  20
COLUMBIA        67  90  71  93 /  20  20  10  10
JEFFERSON CITY  68  91  71  94 /  10  20  10  10
SALEM           69  85  70  91 /  30  30  20  20
FARMINGTON      65  88  69  92 /  30  10  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 6, 3:56 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT SAT JUL 6 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
356 PM CDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS EARLY THIS EVENING...MAINLY
FOR AREAS SOUTH AND EAST OF SAINT LOUIS. A FEW STORMS MAY CONTAIN
SMALL HAIL AND GUSTY WINDS...AND DUE TO THEIR SLOW MOVEMENT WILL
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE CHANCE FOR
THUNDERSTORMS WILL RETURN TO AREAS NORTH AND WEST OF SAINT LOUIS
TOWARDS DAYBREAK AS A WARM FRONT APPROACHES FROM THE WEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE OVER MUCH OF THE AREA
INTO SUNDAY...ESPECIALLY NORTH OF INTERSTATE 70. THE CHANCE FOR
THUNDERSTORMS WILL THEN PERSIST FOR AREAS NORTH AND NORTHEAST OF
SAINT LOUIS SUNDAY NIGHT THROUGH MONDAY NIGHT...THEN EXPAND TO
COVER MUCH OF THE AREA TUESDAY THROUGH WEDNESDAY NIGHT...AND
LINGER OVER A PART OF SOUTHEAST MISSOURI INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TES

In the hours before

Local storm report, Jul 6, 5:12 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             HILLSBORO               38.23N  90.57W
07/06/2013  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

            HAIL SIZE VARIED FROM DIME TO PENNY.

&&

DYE
Local storm report, Jul 6, 5:19 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 W FESTUS              38.22N  90.47W
07/06/2013  E0.88 INCH       JEFFERSON          MO   TRAINED SPOTTER

            ALSO WIND GUST TO 40 MPH.

&&

DYE
Special weather statement, Jul 6, 5:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
531 PM CDT SAT JUL 6 2013

ILZ065-070-062315-
FAYETTE IL-MARION IL-
531 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND
NORTHEASTERN MARION COUNTIES UNTIL 615 PM CDT...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINMUNDY...OR 12 MILES NORTHEAST OF SALEM...
MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VANDALIA...
  FARINA...
  BROWNSTOWN...
  ST. ELMO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, Jul 6, 5:39 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT SAT JUL 6 2013

MOZ065-062330-
JEFFERSON MO-
539 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON COUNTY UNTIL
630 PM CDT...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOUSE SPRINGS...OR NEAR CEDAR HILL...MOVING
NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN. GUSTY WINDS OF 30 TO 40 MPH IS ALSO POSSIBLE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BYRNES MILL...
  HIGH RIDGE...

THIS STORM WILL ALSO IMPACT SANDY CREEK COVERED BRIDGE HISTORIC SITE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PRZYBYLINSKI
Special weather statement, Jul 6, 5:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT SAT JUL 6 2013

MOZ063-065-062345-
JEFFERSON MO-ST. LOUIS MO-
557 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. LOUIS AND
NORTHWESTERN JEFFERSON COUNTIES UNTIL 645 PM CDT...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BYRNES MILL...MOVING NORTH AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BYRNES MILL...
  HIGH RIDGE...
  EUREKA...
  WILDWOOD...
  ELLISVILLE...
  BALLWIN...

THIS STORM WILL ALSO IMPACT CASTLEWOOD STATE PARK AND ROUTE 66 STATE
PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PRZYBYLINSKI
Local storm report, Jul 6, 6:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             ALMA                    38.72N  88.91W
07/06/2013  E1.75 INCH       MARION             IL   LAW ENFORCEMENT

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:53 PM CDTSevere Thunderstorm WarningLSXRandolph52 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.